Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy stomach rash that keeps getting bigger

Premium Questions

Dr. Kaushal Bhavsar MD

Dear Sir, From last one month, Periodically I am getting some red skin on the chest/stomach ... ? mainly affected areas are Chest/Stomach, forehand. ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Kakkar S. MD

I got a rash on the side of my stomach it's oval shape looks like a ring worm , I went and got a cream and used it the rash has got bigger and now I have about a dozen little ring worm looking... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Rahul Kumar MD

I had a red rash on my stomach area after a cottage weekend on a lake, not itchy at all, I dont ... that or disappear. if it could be a symptom of something bigger. ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Ronald Schubert MD

stomach and I have diahreaa (sp) I thought it was just shingles . I have had the rash for approx. 10 days ... or the reaction to my quitting Prozac. I did get a bout of shingles on my stomach... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

. It began with my legs, then my stomach, and now this rash has been mainly on my arms and my hands ... hands i will also get the red/pink bumps. These bumps do not contain fluid nor are they... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)

Public Forum Discussions

Dr.  Nilesh Fichadiya MD

I have developed a rash around my entire stomach. It is itchy. One side looks like ring worm with a ring around it. The rest looks like a prickly rash. I have been getting chills of and... View answer

Answered by : Dr. Nilesh Fichadiya ( General & Family Physician)
Dr. Mukund Savaskar MD

and a basically healthy kid. He has been sweating a lot lately at night and has an itchy rash on his stomach. ... his head. His pediatrician noticed it about 2 months ago at his check up and said to... View answer

Answered by : Dr. Mukund Savaskar ( General Surgeon)
Dr.       Harry Maheshwari MD

My son has had a rash for over a week now. It started as a pin prick dot and as the days go by they are getting bigger by the day. Itchy red and sore to touch. The rash is on soles of... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.  Nupur K MD

hi i went to the dr for this bad rash on my stomach and arms and was giving sterodis meds but still not getting better very itchy and still red with pain and buring what can i get to... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr.  Nupur K MD

I have a rash on both of my arms and it s spreading to my stomach. it s very itchy and dry and it also has a fluid leaking out and seems to be making it get worse. My left arm is swollen. I... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

loprox and nizoral may take more time for the forehead and scalp to get cleared. Take a second opinion of another Dermatologist.

Dr.   S. Samanta MD

Stomach or skin over the stomach region? if the second one, get a skin fungus test (scrappings) and revert back to us! take care...

Dr.  Sandip Kabra MD

Hi, It could be urticaria, eczema or allergic dermatitis. You must take antihistamines like benadryl or avil with topical corticosteroid and antifungal drugs. Consult skin specialist if problem persists.